| Model Number |
H74939171071210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4- premarket / 510(k) #: k103751, k110122.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in a shunt in the moderately tortuous and severely calcified upper arm vessel.A 7.0 x 120, 135cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 20 atmospheres for 5 seconds.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.